# SDR SWAA031675

- Difficulty date: July 25, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 58,119 hours, 56,736 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND HORIZ STAB ATTACH FITTING FWD AND AFT SPAR LUGS CORRODED AT RT SIDE.  REPAIRED ATTACH FITTING PER SRM.
